Spin content of the quantum solitonстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Dubikovsky A., Sveshnikov K. Spin content of the quantum soliton // Physics Letters B. — 1994. — Vol. 321, no. 1-2. — P. 80–87. The classical soliton solution, quantized by means of suitable translational and rotational collective coordinates, is embedded into the one-particle irreducible representation of the Poincaré group corresponding to a definite spin. It is shown that within the conventional quasiclassical expansion such embedding leads to a set of nontrivial consistency conditions imposed on the classical solution. The validity of these relations is considered for a number of soliton models in 2 + 1 and 3 + 1 dimensions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть